# SDR 2005UALA00683

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 38,681 hours, 13,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Door 2l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE TEST DEPLOYMENT DOOR 2LH SLIDE INFLATION WAS NOT COMPLETE, SIDE WALLS WERE NOT FULL AND 5 OUT OF 6 POSTS DID NOT INFLATE.   EVERYTIME A SLIDE DEFECT IS FOUND DURING THE MAINTENANCE OF SLIDE IN THE SHOP, A SHOP SDR IS ISSUED.  HOWEVER DURING THE OVERHUAL OF THIS UNIT AFTER THIS SDR INCIDENT, THERE WAS NO SHOP SDR REPORTED TO SHOW ABNORMAL CONDITION OF THE SLIDE/RAFT.  SEVERAL PROBABLE CAUSES COULD RESULT IN UNDER INFLATION.  IT COULD BE DUE TO LOW BOTTLE PRESSURE BEFORE DEPLOYMENT OR PERHAPS THE ASPIRATOR MALFUNCTIONED OR MAYBE ASPIRATOR WAS PARTIALLY BLOCKED BY A FOREIGN OBJECT ON THE AIRCRAFT. NOT ENOUGH DATA TO PINPOINT THE PROBABLE CAUSE.
